# SDR CALA2017060201663

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 66,122 hours, 11,029 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil Pressure Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LOST NR 1 ENGINE OIL PRESSURE INDICATION, DIGITAL READ OUT AND POINTER.   PERFORMED TROUBLESHOOTING IAW SSM 79-00-01,  FOUND NO VOLTAGE IN CONNECTOR D10982.  FURTHER TROUBLESHOOTING CARRIED OUT IAW WDM 79-32-11. FOUND PIN NOT CORRECTLY SET IN CONNECTOR D4198P.  PIN EXTRACTED, INSPECTED AND REINSTALLED.  NORMAL OIL PRESSURE INDICATION RESTORED. OK FOR SERVICE.
